Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

On orthotricyclin for birth control. Bleeding in between periods after missed taking medication. Having cramping, headache and pain in the back and stomach

hi im 21 yrs old ive been experiancing vaginal bleeding for the last week in ahalf in between periods. I take birth control its ortho tricyclin-lo ive been taking it for 4yrs and its not been caused by missing a couple pills because i havent missed any this month and ive never bleed like this in the past when ive missed pills ive only ever spotted for two days max. It started out really heavy and the clots of blood were the size of quarters. Im now just bleeding as if it were my regular period no more clots. my lower back feels like one big bruse all the way across it, my cramping is so bad it makes me curle up into the fetal postiton. Ive also had soft stools the whole time ive been bleeding. Over the last to days along with all the other symptoms ive experianced a cronic headache from the time I wake up till I go to sleep and the lower part of my ribs under neath them feels like someone is stabbing me with a knive it hurts to move or take a deep breath. ive had blood work drawn and I wasnt pregnant nor did I have a misscarriage. My obgyn cant see me for another week and im concered that something isnt right! can you please help?
Asked On : Tue, 21 Aug 2012
Answers:  0 Views:  32 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor